ՀՀ ԳԱԱ Տեղեկագիր: Մեխանիկա =Proceedings of National Academy of Sciences of Armenia: Mechanics

Асимптотические приближения для решений уравнений колебаний сферической оболочки.

Базилевский, С. В. (1980) Асимптотические приближения для решений уравнений колебаний сферической оболочки. Mechanics. Proceedings of National Academy of Sciences of Armenia, 33 (6). pp. 54-64. ISSN 0002-3051

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
725Kb

Item Type:Article
Additional Information:Սֆերիկ թաղանթի տատանումների հավասարումների լուծման համար ասիմպտոտական մոտեցումներ: Asymptotics for solutions of the equations in vibration of a spherical shell.
Uncontrolled Keywords:Բազիլևսկի Ս. Վ., Basilevsky S. V.
Subjects:70 Mechanics of particles and systems > 70B Kinematics
ID Code:901
Deposited By:Fundamental Scientific Library
Deposited On:23 Feb 2010 15:04
Last Modified:18 Apr 2011 23:41

Repository Staff Only: item control page